# SDR ASAA2019110631270

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,149 hours, 14,281 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT131430
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 38,521 hours, 11,784 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON W/A FOUND EXCESSIVE AMOUNT OF OIL DRIPPING FROM #2 ENG REAR TURBINE FLANGE/FLAME ARRESTOR AFTER 4HRS @ SHUT DOWN. APPROX 1 DROP EVERY 2 SECOND. GROUNDED - YES. ACCOMPLISHED IDLE RUN FOR 5 MIN AT THE DIRECTION OF PWR PLANT TECH SERVICE. AFTER SHUT DOWN STILL LEAKING AT SAME RATE. PER TSR 703997 REMOVED AND REPLACED LUBE UNIT REF B737-800 AMM 79-21-01. PERFORMED IDLE-POWER LEAK CKS, GOOD. NO LEAK NOTED. .
